Global solutions of a strongly coupled reaction‐diffusion system with different diffusion coefficients
L. W. Somathilake and
J. M. J. J. Peiris
Journal of Applied Mathematics, 2005, vol. 2005, issue 1, 23-36
Abstract:
We deal with a mathematical model for a four‐component chemical reaction‐diffusion process. The model is described by a system of strongly coupled reaction‐diffusion equations with different diffusion rates. The existence of the global solution of this reaction‐diffusion system in unbounded domain is proved by using semigroup theory and estimates on the growth of solutions.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/JAM.2005.23
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2005:y:2005:i:1:p:23-36
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().